# SDR ASAA1159695

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,994 hours, 2,772 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10605
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,691 hours, 3,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"BLEED TRIP" OFF (LEFT SIDE) 3 TIMES/RESET EACH TIME 1. 38600 2. FL 39000 3. FL 39000.  DESCENDED TO FL 33000/ NO MORE TRIPS.  PERFORMED FIM TASK 36 10 10 BLEED TRIP OFF LIGHT ON PARA F STEP 1 15.  FOUND BAD HIGH STAGE VALVE AND PRSOV SENSE LINE.  REPLACED HIGH STAGE VALVE PER MM 36 11 06 AND REPLACED PRSOV PNEUMATIC SENSE LINE REF 20 50 11.  CHECKED AND RAN LT ENG PER MM 36 10 00.  ALL IS NORMAL AND NO BLEED TRIP LIGHT.
